Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Take Krill oil, suffer SLE lupus, Asthma, raynuads, eat at home. Causes for increase in cholesterol level ?

what meds or supplements are causing my cholestrol level to consistantly elevate? Im taking a 1,000 mg fish oil daily past 4yrs.:just started to elevate after I started taking Krill oil instead;stopped it in oct 12. what am I using that could elevate my cholesterol level? Ive got SLE lupus ,Asthma,raynuads (why I started fish oil) I dont take any steriod for my Lupus just my asthma.I drink slim fast drinks/eat smart balance butter/wheat breads (not a bread person) / low fat yougurt(2x a day w/granola) / drink bottled water all day/NOT A MEAT PERSON/not a fast food person, eat mostly at home; im sorry to bother you I didnt read very well I guess I didnt no there was a FEE!
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
not what you are eating, it is genetic
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor